Tupinambis longilineus Ávila-Pires, 1995 (Squamata, Teiidae): Revised distribution of a rare Amazonian species

Leandro João Carneiro de Lima Moraes*, Marco Antônio Ribeiro-Júnior, Dante Pavan

*Corresponding author for this work

Research output: Contribution to journalLetterpeer-review

Original languageEnglish
Pages (from-to)364-368
Number of pages5
JournalNorth-Western Journal of Zoology
Issue number2
StatePublished - 1 Dec 2017
Externally publishedYes


  • Amazon
  • Brazil
  • Geographical range
  • Peru
  • Riverine barrier

Cite this